# SDR DHL2001364021

- Difficulty date: June 23, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 141
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: COMPLY WITH INSPECTION OF AFT PRESS BULKHEAD.  COMPLIED WITH INSPECTION OF AFT PRESSURE BULKHEAD.  REF: 2M INSPECTION REVEALED GOUGE AFT OF LEFT HAND DRAIN HOLE, FRAME 80 STA 4944 AT 1 INCH INBOARD OF STR 56L.  GOUGE EXTENDS THRU INNER ATTACHMENT ANGLE AND INTO OUTER ATTACHMENT ANGLE.
